The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • S. W. Williston. 1915. New genera of Permian reptiles. The American Journal of Science, series 4 39(233):575-579

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!